Volume 14, issue 4 (2014)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The sutured Floer polytope and taut depth-one foliations
1881

Irida Altman

Equivariant principal bundles and their classifying spaces
1925

Wolfgang Lück and Bernardo Uribe

Comparing geometric realizations of tricategories
1997

Antonio M Cegarra and Benjamín A Heredia

Networking Seifert surgeries on knots, III
2065

Arnaud Deruelle, Katura Miyazaki and Kimihiko Motegi

Higher topological complexity and its symmetrization
2103

Ibai Basabe, Jesús González, Yuli B Rudyak and Dai Tamaki

Left-orderable fundamental groups and Dehn surgery on genus one $2$–bridge knots
2125

Ryoto Hakamata and Masakazu Teragaito

Dynamics on the $\mathrm{PSL}(2,\mathbb{C})$–character variety of a compression body
2149

Michelle Lee

Modification rule of monodromies in an $R_2$–move
2181

Kenta Hayano

Homotopy colimits of classifying spaces of abelian subgroups of a finite group
2223

Cihan Okay

Positive links
2259

Tim D Cochran and Eamonn Tweedy

One-dimensional Chern–Simons theory and the $\hat{A}$ genus
2299

Owen Gwilliam and Ryan Grady

The crossing number of satellite knots
2379

Marc Lackenby

Stein fillable contact $3$–manifolds and positive open books of genus one
2411

Paolo Lisca

The homeomorphism problem for closed $3$–manifolds
2431

Peter Scott and Hamish Short

Low-dimensional linear representations of the mapping class group of a nonorientable surface
2445

Błażej Szepietowski

$L^{2}$–invariants of nonuniform lattices in semisimple Lie groups
2475

Holger Kammeyer

Publication of this issue is now complete.